# SDR 418611

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: General aviation
- Aircraft: N999SE
- Make and model: Beech E-90
- Aircraft serial: LW344
- Aircraft time: 5,388 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM6039
- Part serial: 585
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT CAUSED BY FAILED ELECTRICAL MOTOR ON VENT BLOWER ASSEMBLY.  LOG BOOK WAS NOT AVAILABLE AT TIME OF INSTALLATION, SO TOTAL TIME OF PART IS UNKNOWN.
